|combining niacin with Lipitor
Dec 24, 2007
Is it OK to take a niacin supplement while taking Lipitor to reduce triglycerides?
| Response from Dr. Henry
Niacin can be used with statins (one combination product already on the market in US) including atorvastatin (Lipitor). Close monitoring for side effects such as myopathy is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Lap Dance Worried I Have HIV
- Burning Penis After Sucking Penis Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.